MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO SECURE S MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO SECURE S MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6935M55
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2022
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient is deceased.A review of a remote transmission from the date of death indicated that the right atrial (ra) lead exhibited high thresholds and no capture.Additionally, the ra lead triggered an alert for undefined high pacing impedance.The right ventricular (rv) lead exhibited occasional undersensing during fine ventricular events on treated episodes.A cause of death has been requested but not received.
 
Additional Manufacturer Narrative
Continuation of d10: dtpa2qq crt-d implanted: (b)(6) 2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPRINT QUATTRO SECURE S MRI SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23950367
Report Number2649622-2026-00061
Device Sequence Number7868682
Product Code LWS
UDI-Device Identifier00613994718839
UDI-Public(01)00613994718839(17)150514
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2015
Device Model Number6935M55
Device Catalogue Number6935M55
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/02/2026
Date Device Manufactured06/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 429878 LEAD
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient SexMale